Title: Axioms of submanifolds in kaehlerian geometry
Authors: Verheyen, Paul ×
Verstraelen, Pol #
Issue Date: 1983
Publisher: Presses de l'Académie des Sciences
Series Title: Comptes Rendus de l'Académie Bulgare des Sciences vol:36 issue:1 pages:53-55
ISSN: 0861-1459
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Geometry Section
Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science